# SDR 03FDEA01264

- Difficulty date: July 21, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-100
- Aircraft serial: 19199
- Aircraft time: 52,672 hours, 38,397 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER TAB 2FH SIDE IS DELAMINATED 13 22 ABOVE PUSH ROD ATTACH FITTING.
